# SDR UALA2009011300137

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 73,571 hours, 9,038 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EMERGENCY LIGHTS INOP. AT DOOR 4 RIGHT AFT EXIT SIGN, DOOR 4 LT FWD. EXIT SIGN, SEAT ROWS 45 LT THRU 53 LT, LWR WALL EMERGENCY LIGHT ACROSS DOOR 4 LT, AND DOOR 4 GALLEY AREA LWR WALL EMERGENCY LIGHT.  REPAIRED WET AND DAMAGED EMERGENCY LIGHT WIRING.
